# SDR WVER2017020294603

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: General aviation
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 17,216 hours, 16,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LT AND RT LOWER BULKHEAD WEBS ARE CORRODED OUT OF LIMITS.
